# SDR ASMF201310003

- Difficulty date: September 19, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N858AM
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30671
- Aircraft time: 38,672 hours, 13,531 cycles
- System (JASC): 2700 · Flight Control System
- Part: Control Cable
- Condition: Out Of Adjust
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM, DURING FLIGHT AILERONS CONTROLS TEST, THE RT SPOILER DID NOT RETURN TO NEUTRAL POSITION. MAINTENANCE PERFORMED FLIGHT CONTROL TEST, CONFIRMING THAT THE RIGHT SPOILER DID NOT RETURN TO NEUTRAL POSITION IAW AMM 27-61-00.   THE RUDDER AND AILERON CONTROL CABLES WERE ADJUSTED IAW AMM 27-61-00 AND THE MECHANISM WAS LUBRICATED IAW AMM 20-10-09, TESTED CORRECT.
